American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] Masayo Fujimura and Masahiko Taniguchi. A compactification of the moduli space of polynomials. Proc. Amer. Math. Soc. 136 (2008) 3601-3609. MR 2415044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hendrik Schubert. Area of Fatou sets of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 1251-1259. MR 2367099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Robert L. Devaney and Antonio Garijo. Julia sets converging to the unit disk. Proc. Amer. Math. Soc. 136 (2008) 981-988. MR 2361872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Lukas Geyer. Sharp bounds for the valence of certain harmonic polynomials. Proc. Amer. Math. Soc. 136 (2008) 549-555. MR 2358495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Markus Förster, Lasse Rempe and Dierk Schleicher. Classification of escaping exponential maps. Proc. Amer. Math. Soc. 136 (2008) 651-663. MR 2358507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexander Blokh, Michal\ Misiurewicz and Lex Oversteegen. Planar finitely Suslinian compacta. Proc. Amer. Math. Soc. 135 (2007) 3755-3764. MR 2336592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Lasse Rempe. A landing theorem for periodic rays of exponential maps. Proc. Amer. Math. Soc. 134 (2006) 2639-2648. MR 2213743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Saeed Zakeri. On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006) 2239-2250. MR 2213696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] P. J. Rippon and G. M. Stallard. On questions of Fatou and Eremenko. Proc. Amer. Math. Soc. 133 (2005) 1119-1126. MR 2117213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Xavier Buff. On the Bieberbach conjecture and holomorphic dynamics. Proc. Amer. Math. Soc. 131 (2003) 755-759. MR 1937413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Blokh and G. Levin. On dynamics of vertices of locally connected polynomial Julia sets. Proc. Amer. Math. Soc. 130 (2002) 3219-3230. MR 1912999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Walter Bergweiler. A question of Eremenko and Lyubich concerning completely invariant domains and indirect singularities. Proc. Amer. Math. Soc. 130 (2002) 3231-3236. MR 1913000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jane M. Hawkins. McMullen's root-finding algorithm for cubic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2583-2592. MR 1900865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yeshun Sun and Chung-Chun Yang. On the connectivity of the Julia set of a finitely generated rational semigroup. Proc. Amer. Math. Soc. 130 (2002) 49-52. MR 1855618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Detlef Bargmann and Walter Bergweiler. Periodic points and normal families. Proc. Amer. Math. Soc. 129 (2001) 2881-2888. MR 1840089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Mattias Jonsson and Brendan Weickert. A nonalgebraic attractor in $\mathbf{P}^{2}$. Proc. Amer. Math. Soc. 128 (2000) 2999-3002. MR 1694868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2